# SDR ABXA030096

- Difficulty date: March 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,810 hours, 25,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 36483591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE OPERATIONS AT ILN, LONGERON 36 WAS FOUND TO HAVE INTERGRANULAR CORROSION IN THE LOWER FLANGE AT STA 1420.  REPAIRED LONGERON IAW ABX REA D853-46872MR.
